Post # 1
I’m on trifeme which is a triphasic pill. I started a new packet when I got up to the red placebo pills on the last packet. As per the instructions on the packet it says to start in the light grey shaded area. As it was Friday I took the Friday pill which was white. Was I supposed to take the brown ones before the white? or when I get up to the red placebo pills again do I skip those and then start taking the brown pills before starting the 3rd packet? I’ve attached a picture so u can see what I mean.
FYI once I started the new packet I spotted for like 2 days but now the spotting had stopped and yesterday I felt pretty nauseas all day but I think it’s just my body reacting to skipping my period as its common I get nausea from taking the pill
Post # 3
I feel like such an idiot, but I really don’t understand where you’re supposed to begin. Why are the red pills in the center if they’re your placebo pills (which are supposed to be when you’re having your period) ? Shouldn’t they be at the end of your cycle (you simply have to skip them and start again if you want to skip period).
Post # 4
@cuddlz88: I totally can’t understand that pill pack (haha) but I’ll explain how to skip on a triphasic
1 2 3 4(placebo)
It should be
3 2 1
So if someone is doing a normal pack and then trying to skip, it will be (1st pack) 1234 and then (new pack) 321
It’s recommended that it’s done this way with triphasics to lessen the hormonal shift that will likely cause spotting
Post # 5
@bellaluna290: I totally can’t understand that pill pack (haha)
Thank you, I feel better to know I’m not the only one not figuring this out, lol !
Post # 6
@NauticalDisaster: No problem 🙂 I am on a triphasic myself, but it’s pretty easy…3 shades of blue, and my placebos are white.
Post # 7
What is the point of this type of birth control?
Post # 8
i don’t get it either all I know is you have to start in the light grey shaded area which depending on what day it is can be either a brown pill or a white pill. My doc put me on this one as I’d been on 3 other pills and they all gave me morning sickness now I’m really confused!